# SDR ASAA2020102733437

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 25,083 hours, 8,049 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 414YNT
- Condition: Inoperative
- Location: Weather Radar
- Part time: 23,065 hours, 7,356 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN RADAR NOT WORKING IN AUTO MODE.  MANUAL WORKS AS IT SHOULD.  GROUNDED-YES.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL, REF B737-900 AMM 34-43-91-400-801.  OPERATIONS NORMAL, REF AMM 34-43-00-710-802-001.   ACCOMPLISHED GROUND VERIFICATION TEST, ALL TEST SUCCESSFUL.
